×

zbMATH — the first resource for mathematics

The dual of weak \(L^p\). (English) Zbl 0301.46025

MSC:
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] E. BISHOP and R.R. PHELPS, A proof that every Banach space is subreflexive, Bull. Amer. Math. Soc., 67 (1961), 97-98. · Zbl 0098.07905
[2] M. CWIKEL, On the conjugates of some function space, Studia Math., 45 (1973), 49-55. · Zbl 0098.07905
[3] M. CWIKEL, Some results in the Lions-Peetre interpolation theory, Thesis, Weizmann Institute of Science, 1973. · Zbl 0219.46026
[4] M. CWIKEL and Y. SAGHER, L(p, ∞)*, Indiana Univ. Math. J., 21 (1972), 781-786.
[5] N. DUNFORD and J.T. SCHWARTZ, Linear operators, Part I : General Theory, Interscience, New York 1958. · Zbl 0244.46035
[6] R.A. HUNT, On L(p,q) spaces, L’Enseignement Math., 12 (1966), 249-276. · Zbl 0084.10402
[7] R.C. JAMES, Reflexivity and the sup of linear functionals, Israël J. Math., 13 (1972), 289-330. · Zbl 0181.40301
[8] B. MUCKENHOUPT, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc., 165 (1972), 207-226. · Zbl 0252.46012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.